# SDR UIEA2019081435039

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Light
- Condition: False Activation
- Location: Engine Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STARTER CHIP DETECTOR - PERFORM A VISUAL INSPECTION.  PERFORM ENGINE STARTER CHIP INSPECTION. RESULT: COND CHK SATIS. )
